# SDR UALA2012071603819

- Difficulty date: July 15, 2012
- Submitted: July 18, 2012
- Operation: Air carrier
- Aircraft: N666UA
- Make and model: Boeing 767322
- Aircraft serial: 29238
- Aircraft time: 50,759 hours, 13,547 cycles
- Engine: Pwa PW4056
- System (JASC): 3420 · Attitude and Direction Data System
- Part: Display
- Part number: S242T404611
- Part serial: 53
- Condition: Failed
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

HSI CIRCUIT BREAKER TRIPPED AND SMOKE CAME FROM BACK OF CAPTAIN'S INSTRUMENT PANEL.  CHECKED WIRING AT P1-1, P1 -3 AND P11 C-B PANEL.  CHECKED OK.  FOUND CAPTAIN`S EHSI HAD BURNING ODOR.  ALSO FOUND CAPTAIN`S AND FIRST OFFICER`S EHSI HAD MR41814 INSTALLED.  REPLACED LT AND RT EHSI N5 AND N45 REF MM 34-22-04, 34-22-04 AND 31-11- 11-011, CHECKED OK.
